# SDR REXA95061

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346AM
- Make and model: Saab SF340A
- Aircraft serial: 340A032
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer Assy
- Part number: 140041
- Condition: Malfunctioned
- Location: Lt/Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

BRAKES OCCASIONALLY FAIL TO STOP AIRCRAFT UNLESS ANTI-SKID SYSTEM IS TURNED OFF.  SEPT 11, 1995 TO SEPT 18, 1995, THREE WRITE-UPS.  SEPT 11, OHMED ALL WHEEL SPEED TRANSDUCERS AND NO DEFECTS NOTED.  SEPT 14, REPLACED LEFT AND RIGHT INBOARD WHEEL SPEED TRANSDUCERS, S/N LT 222, RT 1090.  SEPT 18, REPLACED LEFT AND RIGHT OUTBOARD WHEEL SPEED TRANSDUCERS.  (M)
